MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1177/1120672120962044

Медицинская библиотека · European journal of ophthalmology · 2020

A case of Vogt-Koyanagi-Harada-like uveitis secondary to dabrafenib/trametinib therapy for advanced melanoma.

Brambati Maria, Giuffrè Chiara, Marchese Alessandro, Bandello Francesco, Modorati Giulio Maria, Miserocchi Elisabetta

Клинический случайСтатьяПеревод в очереди

Аннотация

We report a case of ocular drug toxicity consistent with bilateral Vogt-Koyanagi-Harada (VKH) like disease in a patient with cutaneous melanoma treated with Dabrafenib/Trametinib therapy. A 53-year-old man with a history of metastatic cutaneous melanoma, treated with Dabrafenib/Trametinib, developed a severe acute panuveitis with granulomatous anterior uveitis and multiple serous retinal detachments. The ocular inflammatory reaction was classified as a bilateral Vogt-Koyanagi-Harada disease. Intraocular inflammation resolved after discontinuation of chemotherapeutic agents and aggressive topical and systemic corticosteroid therapy. The present case outlines the importance of recognizing VKH-like syndrome as a possible consequence of therapy with dabrafenib and trametinib.

Для цитирования: Brambati Maria, Giuffrè Chiara, Marchese Alessandro, Bandello Francesco, Modorati Giulio Maria, Miserocchi Elisabetta. A case of Vogt-Koyanagi-Harada-like uveitis secondary to dabrafenib/trametinib therapy for advanced melanoma.. European journal of ophthalmology. 2020. DOI: 10.1177/1120672120962044.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.